# SDR DALA14032959256

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 43,306 hours, 24,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME, BS 1542 FORWARD AND AFT WEBS CRACKED LT SIDE.  CUT OUT CRACKED FRAME AND HFEC.  REPAIRED IAW SRM 53-10-03, PARA 14.
